| Model Number |
M1-5-1417-I |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that the, "g-t [gastric tube] dislodged from pt.When inspecting balloon it was noted to be punctured".
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 11/18/2025.The occurrence was originally reported to amt on 10/17/2025 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that the balloon had failed.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint #(b)(4).